You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Optimal Stopping Times for Detecting Changes in Distributions
George V. Moustakides
The Annals of Statistics
Vol. 14, No. 4 (Dec., 1986), pp. 1379-1387
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2241476
Page Count: 9
You can always find the topics here!Topics: Stopping distances, Random variables, Infinity, Random allocation, Statistics, Statism
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is shown that Page's stopping time is optimal for the detection of changes in distributions, in a well defined sense. This work is a generalization of an existing result where it was shown that Page's stopping time is optimal asymptotically.
The Annals of Statistics © 1986 Institute of Mathematical Statistics